On the asymptotic equivalence of systems of ordinary differential equations.
Bollettino della Unione matematica italiana, Série 3, Tome 22 (1967) no. 1, pp. 83-93
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
@article{BUMI_1967_3_22_1_a9,
author = {Staikos, Vasilios A.},
title = {On the asymptotic equivalence of systems of ordinary differential equations.},
journal = {Bollettino della Unione matematica italiana},
pages = {83--93},
year = {1967},
volume = {Ser. 3, 22},
number = {1},
zbl = {0154.34304},
mrnumber = {213676},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_1967_3_22_1_a9/}
}
TY - JOUR AU - Staikos, Vasilios A. TI - On the asymptotic equivalence of systems of ordinary differential equations. JO - Bollettino della Unione matematica italiana PY - 1967 SP - 83 EP - 93 VL - 22 IS - 1 UR - http://geodesic.mathdoc.fr/item/BUMI_1967_3_22_1_a9/ LA - en ID - BUMI_1967_3_22_1_a9 ER -
Staikos, Vasilios A. On the asymptotic equivalence of systems of ordinary differential equations.. Bollettino della Unione matematica italiana, Série 3, Tome 22 (1967) no. 1, pp. 83-93. http://geodesic.mathdoc.fr/item/BUMI_1967_3_22_1_a9/